# SDR FDEA201605271743

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 595, BULKHEAD WEB HAS APPROX .500 CRACK AT LONGERON 39R, 2016-05-27.  REMOVED DAMAGED AREA, FABRICATED FILLER & DOUBLER, INSTALLED IAW SRM 51-40-00 FIG 25 & EA 8-5310-T0-324747.
